Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I switch medications?
Sep 13, 2010

I am on the Trizivir/Viramune regime for the last 10 years, my CD4 count is around 600/700 and viral load <189. Do you think it is time to switch to a more current/new regime? I have some wasting in my legs and arms, just wonder if it is time to look at something new.

Response from Dr. Henry

Depending on your past treatment history a switch from the Trizivir to either Epzicom or Truvada may decrease risk for future side effects such as further fat loss in arms and legs. Your HIV specialist is the best person to discuss the pros and cons of switching knowing your entire treatment and clinical history. KH



Previous
Can certain Vaccines lead to a False Positive?
Next
How bad is Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement